# SDR SWIA202164300

- Difficulty date: December 17, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON GUSSET ATTACHED TO FS 364.00 BETWEEN STGR 26L Â€“ 27   (C CHECK RO 02-12-2022)   REMOVED CORROSION AT GUSSET FRAME FS 364.00 BETWEEN STGR 26L-27 REF CRJ 200 SRM 51-21-06.  /  GUSSET IS WITHIN LIMITS IAW CRJ-200 SRM 53-00-00. RESTORED FINISH TO AREA REF CRJ 200 SRM 51-25-16
